# SDR UIEA2018082001749

- Difficulty date: August 14, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 83,841 hours, 20,598 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Sensor
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER APU START NO DUCT PRESS. CONFIRMED APU ISO VALVE OPEN AND PNEU ISO VALVE OPEN, PERFORMED BITE TEST ON APU ECU, FOUND P/T SENSOR FAULT ON LAST RUN, CLEARED. RESTART APU PNEUMATICS, OPS TEST NORMAL AS PER AMM 49-11-01.
